Title: Multi-critical unitary random matrix ensembles and the general Painlevé II equation
Authors: Claeys, Tom ×
Kuijlaars, Arno
Vanlessen, Maarten #
Issue Date: 2008
Publisher: University of Virginia
Series Title: Annals of Mathematics vol:167 pages:601-641
ISSN: 0003-486X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science